# SDR HDNA20110310

- Difficulty date: March 4, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N235D
- Make and model: Urocop EC135P1
- Aircraft serial: 0058
- Aircraft time: 4,290 hours, 10,773 cycles
- Engine: Pwa PW206B
- Engine time: 6,424 hours, 14,702 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063861
- Part serial: 12316624
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 5,894 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT, THE MASTER CAUTION LIGHT ILLUMINATED WITH A NR1 ENG MAN LIGHT. THERE WAS NO ASSOCIATED TWIST GRIP LIGHT ON THE CDS. IT WAS NOTICED THAT THERE WAS A TORQUE SPLIT BETWEEN THE 2 ENGINES. THE ACFT WAS SLOWED DOWN AND THE NR1 ENGINE TORQUE WAS SET TO 30 PERCENT USING THE NR 1 ENGINE TWIST GRIP IAW THE FLM. THE FLIGHT MANUAL WAS REVIEWED AND THE ACFT DIVERTED.  A PRECAUTIONARY LANDING WAS PERFORMED WITHOUT FURTHER INCIDENT. NO FAILURE CODES FOR THE NOTED DISCREPANCY WERE SHOWN ON THE CDS DISPLAY. AFTER CONSULTAION WITH MFG TECH SUPPORT, THE NR 1 ENGINE FUEL CONTROL WAS REPLACED.  AN OPERATION CHECK FLIGHT WAS PERFORMED FOR APPROX 1.5 HOURS, AND THE ACFT WAS RETURNED TO SERVICE.
